Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Bifurcations of the forced van der Pol oscillator

Authors: P. J. Holmes and D. A. Rand
Journal: Quart. Appl. Math. 35 (1978), 495-509
MSC: Primary 34C15
DOI: https://doi.org/10.1090/qam/492551
MathSciNet review: 492551
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the bifurcations of the variational equation of the forced van der Pol oscillator and prove the existence of bifurcations of saddle connection type as postulated by M. L. Cartwright [4] and A. W. Gillies [5].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34C15

Retrieve articles in all journals with MSC: 34C15

Additional Information

DOI: https://doi.org/10.1090/qam/492551
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society